# SDR O2GA2019072950401

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N504UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605324
- Aircraft time: 11,808 hours, 8,614 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CREW NOTICED A STRONG SMELL PASSING 1300 FT. THE SMELL WAS COMING FORM THE OVERHEAD VENTS. THE APU WAS SHUT DOWN SMELL DID NOT DISSIPATE UNTIL LANDING. MAINTENANCE REPLACED THE WATER SEPARATOR COALESCER. APU AND GROUND ENGINE RUNS OKAY. AIRCRAFT WAS RETURNED TO SERVICE.
